# SDR REXA2016042200690

- Difficulty date: April 22, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 19,164 hours, 12,282 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT FLOOR SEAT RAILS ARE CORRODED AT FS 364, RBL 9 & LBL 9.  REPLACED LT & RT BL 9 SEAT RAIL IAW GREO 670-53-00-33 & AMM 53-00-49-400-01-A01.
